# SDR DHL2001803015

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ENG 4 SHORT CIRCUIT WILL NOT TEST WITH EITHER LOOP A OR B.  REMOVED AND REPLACED NR 4 ENG DETECTION AMPLIFIER UNIT IAW DC-8 M/M 26-10-2, OPS CHECK SERVICEABLE.
